# SDR SWAA2022091344387

- Difficulty date: August 21, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT 2022-456485 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D AND BS 747 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203; MATERIAL USED: BAC 1520-1397 ; PO 2021-228480; BAC1509-100688; PO: 2022-152241.; CRACK LENGTH IS: 0.22? TOOL USED: DIGITAL CALIPER P/N: 700-113-10; S/N: 0033177; DUE DATE: 29-SEP-22.;[03] TASK CARD COMPLETED
